Alert archive / Missouri / Flash Flood Warnings in 2024

Flash Flood Warning 103, NWS Springfield, MO

November 5, 20246 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Nov 5, 2024, 5:17 AM CST for 6 counties in Missouri. It was in force for 4 hr. 14 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 5, 2024, 5:17 AM CST (11:17 UTC)
Expired
Nov 5, 2024, 9:30 AM CST
In force
4 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Dent County, MO, Douglas County, MO, Howell County, MO, Ozark County, MO, Shannon County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 159 km from the middle of the area, began a volume at 11:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 5, 6:00 AM CSTRAIN 8.593 Sse Summersville, MOCO-OP Observer station SMMM7 Summersville 3 SE. Two day total.
Nov 5, 6:00 AM CSTRAIN 10.772 N Pine Crest, MOCocorahs station MO-TX-44 Summersville 3.6 S. Two day total.
Nov 5, 6:55 AM CSTRAIN 8.411 Nw Salem, MOMesonet station DW1779 Salem 24 hour precipitation.
Nov 5, 7:00 AM CSTRAIN 8.282 Se Howes Mill, MOCocorahs station MO-DT-8 Salem 14.9 E. Two day total.
Nov 5, 7:00 AM CSTRAIN 8.854 Se Pine Crest, MOCocorahs station MO-SH-1 Mountain View 7.0 NE. Two day total.
Nov 5, 7:00 AM CSTRAIN 9.091 Nnw Udall, MOCocorahs station MO-OZ-13 Tecumseh 2.2 SE. Two day total.
Nov 5, 7:00 AM CSTRAIN 9.68Round Spring, MOCO-OP Observer station RNDM7 Round Spring COOP. Two day total.
Nov 5, 7:00 AM CSTRAIN 9.912 E Lake Spring, MOCocorahs station MO-DT-11 Salem 11.7 NNW. Two day total.
Nov 5, 7:00 AM CSTRAIN 11.991.8 Nw Salem, MOCoCoRaHS measured storm total precipitation amount, rain was still falling. 9.05 inches of rain in 24 hours. Comments include we have never seen this kind of flooding in the 26 years we have lived here, our spring hours is completely submerged under the floodi
Nov 5, 7:00 AM CSTRAIN 11.991 Nw Salem, MOCocorahs station MO-FSA-065 Salem 1.8 NW. Two day total.
Nov 5, 7:38 AM CSTFLASH FLOODZanoni, MORoad closed due to flash flooding MO-181 Southbound (OZARK County).
Nov 5, 7:53 AM CSTRAIN 8.51 Ne Pomona, MOASOS station KUNO West Plains ASOS. Two day total.
Nov 5, 8:00 AM CSTRAIN 12.054 E Salem, MOCocorahs station MO-DT-14 Salem 3.5 E. Two day storm total.
Nov 5, 9:38 AM CSTFLOOD1 Ese Salem, MOPicture via social media showing flooding over rood.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 141 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.3 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
229 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
319 m²/s²
Significant tornado parameter
0.4
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

106 
WGUS53 KSGF 051117
FFWSGF
MOC065-067-091-153-203-215-051530-
/O.NEW.KSGF.FF.W.0103.241105T1117Z-241105T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
517 AM CST Tue Nov 5 2024

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Dent County in south central Missouri...
  Howell County in south central Missouri...
  Shannon County in south central Missouri...
  Eastern Texas County in south central Missouri...
  Southeastern Douglas County in southwestern Missouri...
  Ozark County in southwestern Missouri...

* Until 930 AM CST.

* At 517 AM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 3 and 7 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  West Plains, Salem, Mountain View, Willow Springs, Winona, 
  Gainesville, Birch Tree, Eminence, Summersville, Bunker, 
  Raymondville, Bakersfield, Pomona, Theodosia, South Fork, Pontiac, 
  Brandsville, Montier, Sundown, Arroll, Pine Crest, Clear Springs, 
  Teresita, Eunice, Peace Valley, Hartshorn, Yukon, White Church, 
  Alley Spring, Akers, Montauk, West Eminence, Round Spring, Siloam 
  Springs, Jadwin, Darien, Pottersville, Gladden, Dora and Turtle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

&&

LAT...LON 3681 9251 3680 9228 3705 9210 3738 9180
      3779 9181 3779 9131 3770 9131 3770 9115
      3759 9116 3759 9131 3751 9131 3750 9121
      3742 9121 3725 9116 3710 9102 3709 9122
      3689 9122 3689 9167 3650 9167 3650 9270

FLASH FLOOD...RADAR INDICATED

$$

EW
2 follow-up statements
670 
WGUS73 KSGF 051300
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
700 AM CST Tue Nov 5 2024

MOC065-067-091-153-203-215-051530-
/O.CON.KSGF.FF.W.0103.000000T0000Z-241105T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dent MO-Douglas MO-Howell MO-Ozark MO-Shannon MO-Texas MO-
700 AM CST Tue Nov 5 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 AM CST THIS 
MORNING FOR DENT, HOWELL, SHANNON, EASTERN TEXAS, SOUTHEASTERN 
DOUGLAS AND OZARK COUNTIES...

At 700 AM CST, gauge reports indicated thunderstorms producing heavy 
rain across the warned area. Flash flooding is ongoing or expected 
to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...gauge reports indicated flooding is occurring across the
         warned area from heavy rainfall that has fallen.
         Numerous low water crossings are flooded across the
         warned area.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  West Plains, Salem, Mountain View, Willow Springs, Winona, 
  Gainesville, Birch Tree, Eminence, Summersville, Bunker, 
  Raymondville, Bakersfield, Pomona, Theodosia, South Fork, Pontiac, 
  Brandsville, Montier, Sundown, Arroll, Pine Crest, Clear Springs, 
  Teresita, Eunice, Peace Valley, Hartshorn, Yukon, White Church, 
  Alley Spring, Akers, Montauk, West Eminence, Round Spring, Siloam 
  Springs, Jadwin, Darien, Pottersville, Gladden, Dora and Turtle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Many flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3681 9251 3680 9228 3705 9210 3738 9180
      3779 9181 3779 9131 3770 9131 3770 9115
      3759 9116 3759 9131 3751 9131 3750 9121
      3742 9121 3725 9116 3710 9102 3709 9122
      3689 9122 3689 9167 3650 9167 3650 9270

FLASH FLOOD...GAUGE INDICATED

$$

EW
375 
WGUS73 KSGF 051531
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
931 AM CST Tue Nov 5 2024

MOC065-067-091-153-203-215-051541-
/O.EXP.KSGF.FF.W.0103.000000T0000Z-241105T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dent MO-Douglas MO-Howell MO-Ozark MO-Shannon MO-Texas MO-
931 AM CST Tue Nov 5 2024

...FLASH FLOOD WARNING HAS EXPIRED FOR DENT, HOWELL, SHANNON, 
EASTERN TEXAS, SOUTHEASTERN DOUGLAS AND OZARK COUNTIES...

The heavy rain is ending however flooding continues and a Areal 
Flood Warning remains in effect for theses areas.

A Flood Watch remains in effect until 1200 PM CST for portions of 
south central and southwest Missouri.

&&

LAT...LON 3681 9251 3680 9228 3705 9210 3738 9180
      3779 9181 3779 9131 3770 9131 3770 9115
      3759 9116 3759 9131 3751 9131 3750 9121
      3742 9121 3725 9116 3710 9102 3709 9122
      3689 9122 3689 9167 3650 9167 3650 9270

$$

MB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Nov 5, 4:15 AM CST, 1 hour 2 minutes earlier. Its key messages:

  • A Flood Watch remains in effect for the eastern Ozarks until 12 PM. Widespread flooding is occurring, with several Flash Flood Warnings, some considerable, in effect across southwest and south-central Missouri through the early morning hours.
  • Line of showers and storms across mid-Missouri will slowly move east through Tuesday morning, with scattered showers/drizzle lingering into the afternoon.
  • There is a signal for another active period late week, with 50-70% chance of rain returning Friday and Saturday. Temperatures will be seasonal (in the 60s) from Wednesday through the end of the week.
Area forecast discussion, Nov 5, 4:15 AM CST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
415 AM CST Tue Nov 5 2024

Updated to correct Key Messages.

.KEY MESSAGES...

- A Flood Watch remains in effect for the eastern Ozarks until
  12 PM. Widespread flooding is occurring, with several Flash
  Flood Warnings, some considerable, in effect across southwest
  and south-central Missouri through the early morning hours.

- Line of showers and storms across mid-Missouri will slowly
  move east through Tuesday morning, with scattered
  showers/drizzle lingering into the afternoon.

- There is a signal for another active period late week, with
  50-70% chance of rain returning Friday and Saturday.
  Temperatures will be seasonal (in the 60s) from Wednesday
  through the end of the week.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 351 AM CST Tue Nov 5 2024

The storm system that brought severe weather and heavy rains Monday
evening has weakened into a line of steady rain, training over the
corridor of southwest and south-central Missouri that has received
widespread accumulations of 6-8" of rain in the last 24 hours. This
stripe, which roughly extends from Rolla to Branson and well to
our southwest into western Arkansas, has some subsections
where 9-11" of rain has fallen since early Sunday morning. West
Plains (KUNO) broke the rainfall record for November 4 with a
one day accumulation of 6.26", which is almost 3 times more
than the previous record of 2.2" set in 1994.

The rain isn't finished yet, and another 1-2" is still forecast to
fall onto areas with 6 hour flash flood guidance thresholds of
0.25". Several Flash Flood Warnings have been issued, with numerous
reports of impassable roads in the hardest hit areas. Floodwater
will recede through the day, especially as the rain stops, but
residual flooding may linger into the evening and overnight hours
tonight. The rain has fallen into headwaters that may take slightly
longer to recede, with some rivers and streams remaining in flood
stage until Wednesday morning. The flashier basins will be the
fastest to recede as the rain drains out of the headwaters.

A cold front is draped across western Missouri along the leeward
(eastern) edge of a mid-level shortwave. A Bermuda High that has
been planted over the southeast US will push the wave aloft
northward, where it will be absorbed into zonal flow poleward of the
high. The precipitation will become lower in coverage/more
scattered in nature through the morning, and as cloud tops
warm, the lingering echoes may resemble drizzle more than
showers before they dissipate.

The cold front will bring seasonable temperatures in the 60s on
Tuesday, with warmest temperatures furthest east, where the cold
front will pass later in the day. The cold front will be through our
area by the evening, and clouds and precipitation will clear from
west to east with the cold front. PoPs for areas west of Hwy 65 will
drop by mid-morning, while PoPs for areas east of Hwy 65 will drop
below 30% in the early afternoon. Lows tonight will be in the low to
mid-40s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Issued at 351 AM CST Tue Nov 5 2024

Temperatures are likely to remain seasonal (in the 60s) through the
weekend according to global ensembles. Wednesday and Thursday will
remain dry, but Friday brings PoPs of 40-70% back into the forecast.
The parent trough of the early week disturbance will birth another
upper-level low that pushes into the Plains late week. The intensity
of the ejecting wave as well as the durability of the ridge over the
eastern third of the country will influence the track and speed of
the upper low as it progresses. The signal for precipitation on
Friday and into the weekend is one of few consistent features
between global models, but predictability is too low at this
point for models to be worth much beyond that at face value. The
other notable signal that long range models hint at is that the
global pattern could remain progressive after the upcoming weekend
system, which will be a further element to refine in future
forecasts.

&&

.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 1149 PM CST Mon Nov 4 2024

Flight categories will bounce between VFR and LIFR (very
helpful, I know) as showers, thunderstorms, and the associated
cloud shield continues to develop and move through the Ozarks
from SW to NE through the overnight hours and into Tuesday
afternoon. As rainfall intensity fluctuates between VCSH (west)
to +RA (furthest E portions of line) as bands push through in
waves, vis and cigs both will decrease with heavier precip.
Lightning is no longer anticipated in the trailing stratiform
region.

Ceiling bounces have been the main cause of deteriorating flight
categories, and upstream/neighboring obs are expected to
continue being more helpful than model output with nowcasting
the critical TAF period. TAF chasing will hopefully be minimal,
but amendments will be made if there are significant and
persistent changes in flight categories or prevailing weather at
the terminals.

Tuesday afternoon, MVFR categories should stabilize from west
to east as the day progresses, becoming VFR late in the period
as clouds filter out. Winds will veer through the morning hours
as the cold front approaches and pushes through, becoming
northerly by the end of the TAF period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...None.
MO...Flood Watch until noon CST today for MOZ082-083-090>092-
     095>098-102>106.

&&

SHORT TERM...Camden
LONG TERM...Camden
AVIATION...Camden
Hazardous weather outlook, Nov 5, 12:57 AM CST, 4 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
1257 AM CST Tue Nov 5 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060700-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1257 AM CST Tue Nov 5 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited lightning risk.
  Significant excessive rainfall risk

DISCUSSION...

A line of heavy rain will continue training over portions of the
eastern Ozarks through the morning. Efficient precipitation rates
over areas that have already received 6 to 8 inches of rain will
see an additional 1 to 3 inches before the rain ends. Widespread
flash flooding is ongoing in these areas, with considerable flash
flooding in many areas.

Areal flooding as well as flash flooding of rivers, creeks, urban
areas, roadways, low-water crossings, and along waterways will
continue until the rain ends in the morning. After the rain stops,
residual flooding is expected to linger through the day Tuesday.
Rivers and streams may rise as headwaters drain, and river
flooding will outlast flash flooding, persisting through Tuesday
night.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

After flash flooding recedes, river flooding may linger into
Wednesday morning in the hardest hit basins. Conditions will be
quiet before rain chances between 30 and 50 percent return on
Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Camden

In the hours before

Local storm report, Nov 5, 12:33 AM CST, 4 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
1233 AM CST Tue Nov 5 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     Flash Flood      Roby                    37.52N 92.14W
11/05/2024                   Texas              MO   Fire Dept/Rescue

            Numerous low water crossings flooded and are
            impassible in northwestern Texas County.

&&

EW
Special weather statement, Nov 5, 4:29 AM CST, 48 minutes before
Special Weather Statement
National Weather Service Springfield MO
429 AM CST Tue Nov 5 2024

MOZ082-083-097-098-051115-
Dent MO-Howell MO-Texas MO-Shannon MO-
429 AM CST Tue Nov 5 2024

...STRONG THUNDERSTORMS WILL IMPACT SHANNON...SOUTHEASTERN DENT...
NORTHEASTERN HOWELL AND SOUTHEASTERN TEXAS COUNTIES THROUGH 515 AM
CST...

At 429 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of Summersville to near
Mountain View to 12 miles southwest of Birch Tree. Movement was
northeast at 50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Current River State Park, Ozark National Scenic Riverways, Echo Bluff
State Park, Mountain View, Birch Tree, Eminence, Summersville,
Bunker, Montier, Teresita, Midridge, Arroll, Alley Spring, Round
Spring, West Eminence, and Pine Crest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3686 9173 3700 9172 3711 9184 3751 9132
      3750 9122 3759 9122 3761 9119 3759 9117
      3758 9121 3742 9121 3741 9117 3726 9116
      3725 9112 3720 9112 3720 9109 3718 9109
TIME...MOT...LOC 1029Z 231DEG 42KT 3709 9173 3703 9167 3692 9170

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Wise
Special weather statement, Nov 5, 5:00 AM CST, 17 minutes before
Special Weather Statement
National Weather Service Springfield MO
500 AM CST Tue Nov 5 2024

MOZ098-106-051145-
Oregon MO-Shannon MO-
500 AM CST Tue Nov 5 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN SHANNON AND OREGON
COUNTIES THROUGH 545 AM CST...

At 500 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Birch Tree to 13 miles southeast of
Mountain View to 10 miles west of Thayer. Movement was northeast at
50 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ozark National Scenic Riverways, Grand Gulf State Park, Winona,
Alton, Birch Tree, Eminence, Koshkonong, Montier, Thomasville,
Wilderness, Couch, Rover, West Eminence, and Greer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3708 9122 3683 9123 3682 9111 3660 9113
      3653 9167 3666 9168 3680 9160 3700 9162
      3732 9118 3731 9116 3726 9116 3725 9112
      3720 9112 3720 9109 3718 9109 3714 9102
      3709 9102
TIME...MOT...LOC 1100Z 231DEG 50KT 3694 9155 3685 9155 3657 9172

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Wise

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 6:04 PM CSTTornado WarningSGFDouglas, Ozark, Taney26 min
Nov 4, 6:06 PM CSTSevere Thunderstorm WarningSGFBarry, Stone39 min
Nov 4, 6:09 PM CSTTornado WarningSGFOzark, Taney36 min
Nov 4, 6:19 PM CSTTornado Warning Tornado observedSGFChristian, Stone, Taney26 min
Nov 4, 6:24 PM CSTTornado Warning Tornado observedConsiderable damage threatSGFDouglas36 min
Nov 4, 6:29 PM CSTTornado WarningSGFOzark31 min
Nov 4, 6:32 PM CSTFlash Flood WarningSGFDouglas, Ozark, Taney15 hr
Nov 4, 6:33 PM CSTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Webster42 min
Nov 4, 6:50 PM CSTSevere Thunderstorm WarningSGFTexas, Wright25 min
Nov 4, 6:51 PM CSTTornado Warning Tornado observedSGFDouglas, Texas, Wright24 min
Nov 4, 6:55 PM CSTTornado WarningSGFChristian, Douglas, Webster35 min
Nov 4, 7:05 PM CSTSevere Thunderstorm WarningSGFCamden, Dallas, Douglas, Laclede, Webster, Wright40 min
Nov 4, 7:05 PM CSTSevere Thunderstorm WarningSGFDouglas20 min
Nov 4, 7:33 PM CSTFlash Flood WarningSGFBarry, Christian, Stone, Taney8 hr
Nov 4, 7:36 PM CSTSevere Thunderstorm WarningSGFCamden, Laclede, Maries, Miller, Pulaski39 min
Nov 4, 8:00 PM CSTSevere Thunderstorm WarningSGFMaries, Phelps45 min
Nov 4, 8:37 PM CSTFlash Flood WarningSGFDouglas, Laclede, Taney, Webster, Wright8 hr
Nov 4, 9:37 PM CSTFlash Flood WarningSGFDent, Phelps, Pulaski, Texas8 hr
Nov 4, 9:46 PM CSTFlash Flood WarningSGFDouglas, Ozark6 hr
Nov 4, 11:31 PM CSTFlash Flood Warning Considerable damage threatSGFDouglas, Texas, Wright10 hr
Nov 5, 2:34 AM CSTAreal Flood WarningSGFChristian, Douglas, Ozark, Stone, Taney11 hr
Nov 5, 2:40 AM CSTAreal Flood WarningSGFChristian, Dent, Laclede, Phelps, Pulaski, Texas and 2 more11 hr
Nov 5, 3:37 AM CSTRiver Flood WarningSGFPulaski52 hr
Nov 5, 4:29 AM CSTSpecial Weather StatementSGFShannon46 min
Nov 5, 4:57 AM CSTRiver Flood WarningSGFPulaski30 hr
Nov 5, 4:57 AM CSTRiver Flood WarningSGFPhelps3 days
Nov 5, 4:57 AM CSTRiver Flood WarningSGFLaclede42 hr
Nov 5, 5:00 AM CSTSpecial Weather StatementSGFOregon, Shannon45 min
Nov 5, 7:31 AM CSTAreal Flood WarningSGFDent, Howell, Oregon, Ozark, Shannon26 hr
Nov 5, 9:39 AM CSTRiver Flood WarningSGFOzark12 hr
Nov 5, 1:26 PM CSTAreal Flood WarningSGFDent, Laclede, Phelps, Pulaski, Texas, Wright20 hr
Nov 5, 1:28 PM CSTAreal Flood WarningSGFChristian, Douglas, Ozark, Taney20 hr

Nearby

Flash Flood Warnings in Missouri, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.